# SDR UPS02238317

- Difficulty date: May 10, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294.5 - 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROAION ON INTERCOSTAL FROM BS 294.5 - BS 312 AT LBBL 40 APPROX     INTERCOSTAL REPAIRED IAW SRM 51-40-3
